Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 890243, 16 pages
http://dx.doi.org/10.1155/2012/890243
Research Article

Further Research on the M/G/1 Retrial Queueing Model with Server Breakdowns

College of Mathematics and Systems Science, Xinjiang University, Urumqi 830046, China

Received 13 March 2012; Accepted 28 June 2012

Academic Editor: Song Cen

Copyright © 2012 Ehmet Kasim and Geni Gupur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Atencia, G. Bouza, and P. Moreno, “An M[X]/G/1 retrial queue with server breakdowns and constant rate of repeated attempts,” Annals of Operations Research, vol. 157, pp. 225–243, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. I. Atencia, I. Fortes, P. Moreno, and S. Sánchez, “An M/G/1 retrial queue with active breakdowns and Bernoulli schedule in the server,” International Journal of Information and Management Sciences, vol. 17, no. 1, pp. 1–17, 2006. View at Google Scholar · View at Zentralblatt MATH
  3. B. D. Choi, K. B. Choi, and Y. W. Lee, “M/G/1 retrial queueing systems with two types of calls and finite capacity,” Queueing Systems, vol. 19, no. 1-2, pp. 215–229, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. N. V. Djellab, “On the single-server retrial queue,” Yugoslav Journal of Operations Research, vol. 16, no. 1, pp. 45–63, 2006. View at Publisher · View at Google Scholar
  5. G. Gupur, “Semigroup method for M/G/1 retrial queue with general retrial times,” International Journal of Pure and Applied Mathematics, vol. 18, no. 4, pp. 405–429, 2005. View at Google Scholar · View at Zentralblatt MATH
  6. G. Gupur, “Analysis of the M/G/1 retrial queueing model with server breakdowns,” Journal of Pseudo-Differential Operators and Applications, vol. 1, no. 3, pp. 313–340, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. E. Kasim and G. Gupur, “Spectral properties of the M[X]/G/1 operator and its application,” Journal of Pseudo-Differential Operators and Applications, vol. 2, no. 2, pp. 219–287, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. Q.-L. Li, Y. Ying, and Y. Q. Zhao, “A BMAP/G/1 retrial queue with a server subject to breakdowns and repairs,” Annals of Operations Research, vol. 141, pp. 233–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Li and J. Wang, “An M/G/1 retrial queue with second multi-optional service, feedback and unreliable server,” Applied Mathematics. A Journal of Chinese Universities. Ser. B, vol. 21, no. 3, pp. 252–262, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J. Wang, J. Cao, and Q. Li, “Reliability analysis of the retrial queue with server breakdowns and repairs,” Queueing Systems, vol. 38, no. 4, pp. 363–380, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. J. Wang, B. Liu, and J. Li, “Transient analysis of an M/G/1 retrial queue subject to disasters and server failures,” European Journal of Operational Research, vol. 189, no. 3, pp. 1118–1132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. T. Yang and J. G. C. Templeton, “A survey of retrial queues,” Queueing Systems. Theory and Applications, vol. 2, no. 3, pp. 201–233, 1987. View at Publisher · View at Google Scholar
  13. G. Gupur, “Advances in queueing models' research,” Acta Analysis Functionalis Applicata, vol. 13, no. 3, pp. 225–245, 2011. View at Google Scholar
  14. G. Gupur, “Time-dependent analysis for a queue modeled by an infinite system of partial differential equations,” Science China, vol. 55, no. 5, pp. 985–1004, 2012. View at Publisher · View at Google Scholar
  15. G. Gupur, X. Li, and G. Zhu, Functional Analysis Method in Queueing Theory, Research Information, Herdfortshire, UK, 2001.
  16. W. Arendt and C. J. K. Batty, “Tauberian theorems and stability of one-parameter semigroups,” Transactions of the American Mathematical Society, vol. 306, no. 2, pp. 837–852, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Yu. I. Lyubich and V. Q. Phóng, “Asymptotic stability of linear differential equations in Banach spaces,” Polska Akademia Nauk. Instytut Matematyczny, vol. 88, no. 1, pp. 37–42, 1988. View at Google Scholar · View at Zentralblatt MATH